Alert archive / Tennessee / River Flood Advisories in 2020

River Flood Advisory 21, NWS Nashville, TN

January 12, 2020Davidson County, Tennessee

NWS Nashville, TN issued this river flood advisory at Jan 12, 2020, 2:32 PM CST for Davidson County, Tennessee. It was in force for 8 days.

The area

The outline as issued.

The facts

Issued
Jan 12, 2020, 2:32 PM CST (20:32 UTC)
Expired
Jan 20, 2020, 3:45 AM CST
In force
8 days
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Davidson County, TN

The radar

The Nashville radar (KOHX), 11 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Stones River near Donelson (DONT1). The gauge peaked at 21.25 ft at Jan 15, 2020, 10:00 AM CST.

actionminormoderate20304001/1201/1301/1401/1501/1601/1701/1801/1901/2001/21
Action stage
20 ft
Minor stage
35 ft
Moderate stage
41 ft
Major stage
46 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03430200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

944 
WGUS84 KOHX 122032
FLSOHX
Flood Advisory
National Weather Service Nashville TN
232 PM CST Sun Jan 12 2020

 
...The National Weather Service in Nashville, TN has issued a flood advisory for
the following rivers in middle Tennessee...

  Stones River Near Donelson affecting Davidson County 

. Recent rainfall and releases from Percy Priest Dam will keep the Stones River
near Donelson near and above action stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-130831-
/O.NEW.KOHX.FL.Y.0021.200112T2032Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
232 PM CST Sun Jan 12 2020

The National Weather Service in Nashville, TN has issued a
* Flood Advisory for
  The Stones River Near Donelson
* At 2 PM Sunday the stage was 20.0 feet.
* Flood stage is 35.0 feet.
* Action stage is 20.0 feet.
* At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam 
  and Lebanon Road are inundated.

&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667




$$
18 follow-up statements
790 
WGUS84 KOHX 130751
FLSOHX
Flood Advisory
National Weather Service Nashville TN
151 AM CST Mon Jan 13 2020

 
...The flood advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
. Recent rainfall and releases from Percy Priest Dam will keep the Stones River
near Donelson near and above action stage for the interim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to noaa weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-131951-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
151 AM CST Mon Jan 13 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 01AM Monday the stage was 20.9 feet.
* Flood stage is 35.0 feet.
* Action stage is 20.0 feet.
* At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam 
  and Lebanon Road are inundated.

&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667




$$
944 
WGUS84 KOHX 131533
FLSOHX
Flood Advisory
National Weather Service Nashville TN
933 AM CST Mon Jan 13 2020

 
...The Flood Advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
.Recent rainfall and releases from Percy Priest Dam will keep the Stones River
near Donelson near and above action stage for the interim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-140333-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
933 AM CST Mon Jan 13 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 08AM Monday the stage was 20.9 feet.
* Flood stage is 35.0 feet.
* The river will fluctuate around 20 feet through tomorrow due to water 
  releases from Percy Priest Dam.
* At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam 
  and Lebanon Road are inundated.

&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667




$$
139 
WGUS84 KOHX 140226
FLSOHX
Flood Advisory
National Weather Service Nashville TN
826 PM CST Mon Jan 13 2020

 
...The Flood Advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
. Waters continue to run high after this past weekend's rainfall. Look for 
the Stones River at Donelson to remain at or above Action stage as water
continues to be released from Percy Priest Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-141425-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
826 PM CST Mon Jan 13 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 08PM Monday the stage was 20.7 feet.
* Action stage is 20.0 feet.
* Flood stage is 35.0 feet.

&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667

$$
946 
WGUS84 KOHX 141359
FLSOHX
Flood Advisory
National Weather Service Nashville TN
759 AM CST Tue Jan 14 2020

 
...The Flood Advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
.Waters continue to run high after this past weekend's rainfall. Look for 
the Stones River at Donelson to remain at or above Action stage as water
continues to be released from Percy Priest Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-150158-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
759 AM CST Tue Jan 14 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 07AM Tuesday the stage was 21.2 feet.
* Action stage is 20.0 feet.
* Flood stage is 35.0 feet.
* The river will fluctuate between 20 and 22 feet due to water releases from 
  Percy Priest Dam.
* At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam 
  and Lebanon Road are inundated.


&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667




$$
249 
WGUS84 KOHX 150148
FLSOHX
Flood Advisory
National Weather Service Nashville TN
748 PM CST Tue Jan 14 2020

 
...The Flood Advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
. Waters continue to run high after this past weekend's rainfall. Look for 
the Stones River at Donelson to remain at or above Action stage as water
continues to be released from Percy Priest Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-151348-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
748 PM CST Tue Jan 14 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 07PM Tuesday the stage was 21.0 feet.
* Action stage is 20.0 feet.
* Flood stage is 35.0 feet.
* The river will fluctuate between 20 and 22 feet due to water releases from 
  Percy Priest Dam.
* At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam 
  and Lebanon Road are inundated.

&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667




$$
373 
WGUS84 KOHX 150955
FLSOHX
Flood Advisory
National Weather Service Nashville TN
355 AM CST Wed Jan 15 2020

 
...The Flood Advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
. Waters continue to run high after this past weekend's rainfall. Look for 
the Stones River at Donelson to remain at or above Action stage as water
continues to be released from Percy Priest Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-152155-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
355 AM CST Wed Jan 15 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 03AM Wednesday the stage was 20.9 feet.
* Action stage is 20.0 feet.
* Flood stage is 35.0 feet.
* The river will fluctuate between 20 and 22 feet due to water releases from 
  Percy Priest Dam.
* At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam 
  and Lebanon Road are inundated.


&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667




$$
348 
WGUS84 KOHX 152134
FLSOHX
Flood Advisory
National Weather Service Nashville TN
334 PM CST Wed Jan 15 2020

 
...The Flood Advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
. Waters continue to run high after this past weekend's rainfall. Look for 
the Stones River at Donelson to remain at or above Action stage as water
continues to be released from Percy Priest Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-160934-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
334 PM CST Wed Jan 15 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 03PM Wednesday the stage was 21.1 feet.
* Action stage is 20.0 feet.
* Flood stage is 35.0 feet.
* The river will fluctuate between 20 and 22 feet due to water releases from 
  Percy Priest Dam.
* At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam 
  and Lebanon Road are inundated.

&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667




$$
800 
WGUS84 KOHX 160753
FLSOHX
Flood Advisory
National Weather Service Nashville TN
153 AM CST Thu Jan 16 2020

 
...The Flood Advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
. Look for the Stones River at Donelson to remain around or above Action stage as water continues to be released from Percy Priest Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-161952-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
153 AM CST Thu Jan 16 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 1 AM Thursday the stage was 21.0 feet.
* Action stage is 20.0 feet.
* Flood stage is 35.0 feet.
* The river will remain between 20 and 22 feet due to water releases from 
  Percy Priest Dam.
* At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam 
  and Lebanon Road are inundated.


&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667




$$
371 
WGUS84 KOHX 161459
FLSOHX
Flood Advisory
National Weather Service Nashville TN
859 AM CST Thu Jan 16 2020

 
...The Flood Advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
.Look for the Stones River at Donelson to remain around or above Action stage 
as water continues to be released from Percy Priest Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-170258-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
859 AM CST Thu Jan 16 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 08AM Thursday the stage was 21.0 feet.
* Action stage is 20.0 feet.
* Flood stage is 35.0 feet.
* The river will remain between 20 and 22 feet due to water releases from 
  Percy Priest Dam.
* At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam 
  and Lebanon Road are inundated.


&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667




$$
392 
WGUS84 KOHX 170253
FLSOHX
Flood Advisory
National Weather Service Nashville TN
853 PM CST Thu Jan 16 2020

 
...The Flood Advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
. Look for the Stones River at Donelson to remain around or above Action stage 
as water continues to be released from Percy Priest Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-171453-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
853 PM CST Thu Jan 16 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 08PM Thursday the stage was 21.0 feet.
* Action stage is 20.0 feet.
* Flood stage is 35.0 feet.



&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667




$$
900 
WGUS84 KOHX 170254
FLSOHX
Flood Advisory
National Weather Service Nashville TN
854 PM CST Thu Jan 16 2020

 
...The Flood Advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
. Look for the Stones River at Donelson to remain around or above Action stage 
as water continues to be released from Percy Priest Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-171453-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
854 PM CST Thu Jan 16 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 08PM Thursday the stage was 21.0 feet.
* Action stage is 20.0 feet.
* Flood stage is 35.0 feet.
* The river will remain between 20 and 22 feet due to water releases from 
  Percy Priest Dam.
* At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam 
  and Lebanon Road are inundated.

&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667




$$
614 
WGUS84 KOHX 171317
FLSOHX
Flood Advisory
National Weather Service Nashville TN
717 AM CST Fri Jan 17 2020

 
...The Flood Advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
. Look for the Stones River at Donelson to remain around or above Action stage 
as water continues to be released from Percy Priest Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-180117-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
717 AM CST Fri Jan 17 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 06AM Friday the stage was 21.0 feet.
* Action stage is 20.0 feet.
* Flood stage is 35.0 feet.
* The river will remain between 20 and 22 feet due to water releases from 
  Percy Priest Dam.
* AT 23.0 feet...Sections of the Stones River Greenway are impassable between 
  Percy Priest Dam and Lebanon Road...and low lying areas along the river are 
  inundated near the park on Jackson Downs Blvd.
* At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam 
  and Lebanon Road are inundated.


&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667




$$
902 
WGUS84 KOHX 180027
FLSOHX
Flood Advisory
National Weather Service Nashville TN
627 PM CST Fri Jan 17 2020

 
...The Flood Advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
. Upstream releases from Percy Priest Dam will keep the Stones River near Donelson 
at or above action stage until further notice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-181226-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
627 PM CST Fri Jan 17 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 06PM Friday the stage was 20.9 feet.
* Action stage is 20.0 feet.
* Flood stage is 35.0 feet.
* The river will remain between 20 and 22 feet due to water releases from 
  Percy Priest Dam.
* AT 23.0 feet...Sections of the Stones River Greenway are impassable between 
  Percy Priest Dam and Lebanon Road...and low lying areas along the river are 
  inundated near the park on Jackson Downs Blvd.
* At 20.0 feet...Portions of the Stones River Greenway between Percy Priest Dam 
  and Lebanon Road are inundated.



&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667




$$
113 
WGUS84 KOHX 181235
FLSOHX
Flood Advisory
National Weather Service Nashville TN
635 AM CST Sat Jan 18 2020

 
...The Flood Advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
. Upstream releases from Percy Priest Dam will keep the Stones River near Donelson 
at or above action stage until further notice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-190035-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
635 AM CST Sat Jan 18 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 6 AM Saturday the stage was 20.7 feet.
* Action stage is 20.0 feet.
* Flood stage is 35.0 feet.
* The river will continue to be above action stage as long as releases continue.

&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667




$$
251 
WGUS84 KOHX 190028
FLSOHX
Flood Advisory
National Weather Service Nashville TN
628 PM CST Sat Jan 18 2020

 
...The Flood Advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
. Upstream releases from Percy Priest Dam will keep the Stones River near Donelson 
at or above action stage until further notice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-191227-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
628 PM CST Sat Jan 18 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 6PM Saturday the stage was 20.7 feet.
* Action stage is 20.0 feet.
* Flood stage is 35.0 feet.
* The river will continue to be above action stage as long as releases continue.


&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667




$$
999 
WGUS84 KOHX 191218
FLSOHX
Flood Advisory
National Weather Service Nashville TN
618 AM CST Sun Jan 19 2020

 
...The Flood Advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
. Upstream releases from Percy Priest Dam will keep the Stones River near Donelson 
at or above action stage until further notice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-200017-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
618 AM CST Sun Jan 19 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 5 AM Sunday the stage was 20.7 feet.
* Action stage is 20.0 feet.
* Flood stage is 35.0 feet.

&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667

$$
819 
WGUS84 KOHX 192351
FLSOHX
Flood Advisory
National Weather Service Nashville TN
551 PM CST Sun Jan 19 2020

 
...The Flood Advisory continues for the Stones River...

  Stones River Near Donelson affecting Davidson County 
 
. Upstream releases from Percy Priest Dam will keep the Stones River near Donelson 
at or above action stage until further notice.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-201151-
/O.CON.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
551 PM CST Sun Jan 19 2020

The Flood Advisory continues for
  The Stones River Near Donelson
* Until further notice.
* At 5 PM Sunday the stage was 20.7 feet.
* Action stage is 20.0 feet.
* Flood stage is 35.0 feet.

&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667

$$
969 
WGUS84 KOHX 200945
FLSOHX
Flood Advisory
National Weather Service Nashville TN
345 AM CST Mon Jan 20 2020

 
...The Flood Advisory is cancelled for the Stones River...
 
  Stones River Near Donelson affecting Davidson County
 
. The Stones River has dropped just below action stage. Dam releases from Percy Priest are expected to remain steady, so the river should hover just below action stage for a while. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

TNC037-201015-
/O.CAN.KOHX.FL.Y.0021.000000T0000Z-000000T0000Z/
/DONT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
345 AM CST Mon Jan 20 2020

The Flood Advisory is cancelled for
  The Stones River Near Donelson
* At 3 AM Monday the stage was 19.7 feet.
* Action stage is 20.0 feet.
* Flood stage is 35.0 feet.
* The river will stay near action stage through the day.

&&

LAT...LON  3619 8667 3620 8662 3616 8660 3614 8667




$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Jan 12, 2:19 PM CST, 13 minutes earlier.

Area forecast discussion, Jan 12, 2:19 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
219 PM CST Sun Jan 12 2020

.DISCUSSION...

Cloudiness hanging on this afternoon and it looks as though little
clearing can be expected for tonight. Temperatures have held in the
upper 40s to lower 50s, a little warmer across the Plateau. The
boundary that pushed through yesterday is now a good deal to our
south. However, the prevailing sfc high is rather weak and a rather
deep southerly mid and upper level wind component remains. This is all setting the stage for a somewhat active showery type of pattern for this upcoming week.

The aforementioned boundary will begin to work back to the north as a
warm front on Monday. Moisture will then reach our area, from se to
nw, on Monday nt and continue into Tuesday. In fact, a few tstms
will be possible as temperatures become rather mild again. Rainfall
amounts will not be overly impressive but though Tuesday night, up
to 1/4 to 1/2 inch will be possible in our se, with lesser amounts
nw.

For the near term temps, we will start out above normal and it will
get even milder by Tuesday. At that time, values will run a good 20
degrees or so above normal.

In the ext fcst, the subtropical jet will remain active through the
end of the week. Frontal boundaries will meander around and close to
the mid state area as these feature remain parallel to the upper
flow. The highest chances for rainfall will be Friday and Saturday
as a warm front works northward on Friday with the main cold frontal
boundary following on Saturday. There appears to be enough
progressiveness with that cold front to prevent any flooding
concerns. Otw, turning colder on Sunday but no frozen precip on that
back edge will be included.

For the ext temps, very mild through Saturday with 60s for highs.
Turning colder and perhaps a little below seasonal levels by Sunday
and Monday.

&&

.AVIATION...
18Z TAF DISCUSSION.

Cloud deck is slowly eroding away late this morning, and may allow
for VFR cigs in the late afternoon and evening. Before that, MVFR
cigs are likely. After a brief evening and early overnight at VFR,
MVFR cigs look to return just before sunrise and continue through
the morning. VFR cigs again possible Monday afternoon. Winds will
be light around or below 5 knots and variable.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      42  59  53  65  52 /  10  10  60  60  50
Clarksville    36  57  49  65  48 /  10  10  30  30  30
Crossville     44  60  55  64  53 /  10  30  70  80  60
Columbia       41  61  54  67  55 /  10  20  60  60  50
Lawrenceburg   42  63  56  68  56 /  10  20  70  70  60
Waverly        38  58  50  64  51 /  10  10  50  60  40

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........Barnwell
Hazardous weather outlook, Jan 12, 5:17 AM CST, 9 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
517 AM CST Sun Jan 12 2020

TNZ005>011-023>034-056>066-075-077>080-093>095-131100-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
517 AM CST Sun Jan 12 2020

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

A few area rivers and creeks will remain elevated.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A few area rivers and creeks will remain elevated through
mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

JB Wright

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 6:09 PM CSTSevere Thunderstorm WarningOHXMacon, Smith, Sumner, Trousdale, Wilson36 min
Jan 11, 6:12 PM CSTSpecial Weather StatementOHXWilson48 min
Jan 11, 6:20 PM CSTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson40 min
Jan 11, 6:26 PM CSTSevere Thunderstorm WarningOHXMacon34 min
Jan 11, 6:42 PM CSTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale48 min
Jan 11, 6:55 PM CSTSevere Thunderstorm WarningOHXDeKalb, Jackson, Overton, Putnam, Smith35 min
Jan 11, 7:29 PM CSTSpecial Weather StatementOHXClay, Overton, Putnam46 min
Jan 11, 7:50 PM CSTSpecial Weather StatementOHXCumberland, Fentress, Pickett40 min
Jan 11, 7:53 PM CSTRiver Flood AdvisoryOHXPerry51 hr
Jan 12, 1:35 AM CSTRiver Flood WarningOHXLawrence5 hr
Jan 12, 4:35 AM CSTRiver Flood AdvisoryOHXHickman46 hr
Jan 12, 6:17 AM CSTRiver Flood AdvisoryOHXLawrence4 hr
Jan 12, 2:38 PM CSTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson31 hr
Jan 12, 3:31 PM CSTRiver Flood AdvisoryOHXHumphreys45 hr

Nearby

River Flood Advisories in Tennessee, 2020Every river flood advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.